# SDR DHL9780535C

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO COMPARTMENT, AT BS 180L, STR 33L ON CIRCUMFERENTIAL MOUNT FLANGE CRACKED.  STOP DRILLED CRACK AND FABRICATED MOUNT FLANGE REPAIR PER SRM 53-2-0.  INSTALLED REPAIR PER SRM 51-1-22.
